de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Krylov-Schur approach to the truncated SVD

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons86493

Stoll,  Martin
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Stoll, M. (2012). A Krylov-Schur approach to the truncated SVD. Linear Algebra and its Applications, 436(8), 2795-2806. doi:10.1016/j.laa.2011.07.022.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-898C-7
Abstract
There is no abstract available